Reachability of a cascade of linear systems with communication delays

Erik I. Verriest, Uwe Helmke, Paul A. Fuhrmann

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

1 Scopus citations

Abstract

We explore the issue of characterizing reachability for the series connection of multivariable linear discrete-time systems with delays on the interconnection channels. We embed the problem into the more general question of characterizing partial state reachability for a series connection of linear systems. By employing methods from algebraic systems theory, necessary and sufficient conditions are derived for partial state reachability of a series connection. Our results extend earlier results by Callier and Nahum [1] on reachability of the series connection of two systems, as well as a more recent characterization of reachability by [3] on the series connection of r ≥ 2 linear systems.

Original languageEnglish
Title of host publication2016 American Control Conference, ACC 2016
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages4440-4445
Number of pages6
ISBN (Electronic)9781467386821
DOIs
StatePublished - 28 Jul 2016
Event2016 American Control Conference, ACC 2016 - Boston, United States
Duration: 6 Jul 20168 Jul 2016

Publication series

NameProceedings of the American Control Conference
Volume2016-July
ISSN (Print)0743-1619

Conference

Conference2016 American Control Conference, ACC 2016
Country/TerritoryUnited States
CityBoston
Period6/07/168/07/16

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Reachability of a cascade of linear systems with communication delays'. Together they form a unique fingerprint.

Cite this